# SDR ASAA2023013024667

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,465 hours, 17,250 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1343
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 46,218 hours, 16,748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH GENERATOR FAILED ON DEPARTURE THROUGH 90KTS ON TO ROLL. GROUNDED - YES. DIVERSION TIME 44 MINUTESRMVD & RPLCD LH IDG REF B737-800 AMM 24-11-11.
